MENU

You are here

Publications

Export 27 results:
Filters: Author is Ludwik Dabrowski  [Clear All Filters]
Journal Article
Dabrowski L, Reina C, Zampa A. A(SLq(2)) at roots of unity is a free module over A(SL(2)). Lett. Math. Phys., 2000, 52, 339 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1500
Dabrowski L, Sitarz A. Curved noncommutative torus and Gauss--Bonnet. Journal of Mathematical Physics. Volume 54, Issue 1, 22 January 2013, Article number 013518 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7376
Dabrowski L, Dossena G. Dirac operator on spinors and diffeomorphisms. Classical and Quantum Gravity. Volume 30, Issue 1, 7 January 2013, Article number 015006 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7377
Dabrowski L, Landi G, Sitarz A, van Suijlekom W, Varilly JC. The Dirac operator on SU_q(2). Commun. Math. Phys. 259 (2005) 729-759 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4425
Dabrowski L, Sitarz A. Dirac operator on the standard Podles quantum sphere. Noncommutative geometry and quantum groups (Warsaw 2001),49,Banach Center Publ., 61, Polish Acad.Sci., Warsaw,2003 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1668
D'Andrea F, Dabrowski L, Landi G, Wagner E. Dirac operators on all Podles quantum spheres. J. Noncomm. Geom. 1 (2007) 213-239 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2177
Sitarz A, Zucca A, Dabrowski L. Dirac operators on noncommutative principal circle bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35125
D'Andrea F, Dabrowski L. Dirac Operators on Quantum Projective Spaces. Comm. Math. Phys. 295 (2010) 731-790 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3606
Dabrowski L, Landi G. Instanton algebras and quantum 4-spheres. Differential Geom. Appl. 16 (2002) 277-284 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3134
Dabrowski L, Landi G, Masuda T. Instantons on the Quantum 4-Spheres S^4_q. Comm. Math. Phys. 221 (2001) 161-168 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/3135
D'Andrea F, Dabrowski L, Landi G. The Isospectral Dirac Operator on the 4-dimensional Orthogonal Quantum Sphere. Comm. Math. Phys. 279 (2008) 77-116 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2567
van Suijlekom W, Dabrowski L, Landi G, Sitarz A, Varilly JC. The local index formula for SUq(2). K-Theory 35 (2005) 375-394 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1713
Dabrowski L, Godlinski M, Piacitelli G. Lorentz Covariant k-Minkowski Spacetime. Phys. Rev. D 81 (2010) 125024 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3829
Dabrowski L, Sitarz A. Noncommutative circle bundles and new Dirac operators. Communications in Mathematical Physics. Volume 318, Issue 1, 2013, Pages 111-130 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/7384
D'Andrea F, Dabrowski L, Landi G. The Noncommutative Geometry of the Quantum Projective Plane. Rev. Math. Phys. 20 (2008) 979-1006 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2548
Dabrowski L, Krajewski T, Landi G. Non-linear sigma-models in noncommutative geometry: fields with values in finite spaces. Mod. Phys. Lett. A 18 (2003) 2371-2379 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3215
Dabrowski L, Piacitelli G. Poincaré covariance and κ-Minkowski spacetime. Physics Letters A 375 (2011) 3496-3498 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3893
Dabrowski L, Dossena G. Product of real spectral triples. International Journal of Geometric Methods in Modern Physics 8 (2011) 1833-1848 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5510
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Bhowmick J, D'Andrea F, Dabrowski L. Quantum Isometries of the finite noncommutative geometry of the Standard Model. Commun. Math. Phys. 307:101-131, 2011 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4906
Dabrowski L, Reina C. Quantum spin coverings and statistics. J. Phys. A 36 (2003), no. 13, 3829-3840 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1667
Albeverio S, Dabrowski L, Fei S-M. A Remark on One-Dimensional Many-Body Problems with Point Interactions. Int. J. Mod. Phys. B 14 (2000) 721-727 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/3214
Dabrowski L, Krajewski T, Landi G. Some Properties of Non-linear sigma-Models in Noncommutative Geometry. Int. J. Mod. Phys. B 14 (2000) 2367-2382 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1373
Dabrowski L, Landi G, Paschke M, Sitarz A. The spectral geometry of the equatorial Podles sphere. C. R. Math. 340 (2005) 819-822 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2275

Pages

Sign in